Alert archive / Oklahoma / Special Weather Statements in 2012
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jul 14, 2012, 3:02 PM CDT for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2012, 3:02 PM CDT (20:02 UTC)
- Expired
- Jul 14, 2012, 3:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Tulsa, OK
Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 136 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 932 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 1416 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
583
WWUS84 KTSA 142002
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 PM CDT SAT JUL 14 2012
OKZ049-073-075-142030-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
302 PM CDT SAT JUL 14 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
PITTSBURG...PUSHMATAHA AND SOUTHWESTERN LATIMER
AT 300 PM CDT...A CLUSTER OF STRONG THUNDERSTORM WAS LOCATED
IN PITTSBURG PUSHMATAHA AND SOUTHWEST LATIMER COUNTIES.
THESE STORMS WERE MOVING SOUTHWEST ABOUT 15 MILES AN HOUR.
SOME LOCATIONS THAT MAY BE AFFECTED BY THESE STORMS
INCLUDE...WILBURTON...YANUSH...HIGGINS...DAMON...GOWEN...MCALESTER...
KIOWA...PITTSBURG...BLANCO...SAVANNA...HARTSHORNE...HAILEYVILLE...DOW
...BACHE...ALDERSON...KREBS...BLOCKER...CLAYTON...MOYERS...FINLEY...K
OSOMA...SNOW...NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...ALBION...EU
BANKS...DUNBAR...SARDIS AND CLAYTON LAKE STATE PARK.
THESE STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH.
LAT...LON 3443 9579 3451 9578 3451 9568 3459 9568
3459 9588 3467 9589 3468 9598 3479 9605
3498 9584 3511 9555 3475 9506 3468 9506
3468 9499 3443 9512 3428 9538 3427 9566
TIME...MOT...LOC 2000Z 051DEG 6KT 3465 9575
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 14, 11:58 AM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jul 14, 11:58 AM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1158 AM CDT SAT JUL 14 2012 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. TSRA IN THE FIRST 6 TO 8 HOURS OF THE VALID TAF PERIOD IS THE MAIN CONCERN. FAIRLY SOLID LINE OF TSRA EXTENDS E TO W ACROSS NW AR BETWEEN FYV AND FSM. SWRD MOVEMENT PLACES FSM IN THE BEST SPOT TO SEE TSRA ON STATION...WITH SOME LIKELY IN THE VICINITY THIS AFTN AT FYV/XNA AND ALSO PROBABLY MLC. LINE OF STORMS SHOWING SIGNS OF DEVELOPING WWRD...GIVING MLC A CHANCE TO SEE TSRA ON STATION AS WELL...BUT CONFIDENCE NOT HIGH ENOUGH TO INCLUDE THAT IN A TEMPO LIKE WILL BE INCLUDED AT FSM. IFR CONDITIONS WILL BE LIKELY ALONG WITH GUSTY WINDS WITH ANY TSRA. VFR CONDITIONS AND LIGHT WINDS SHOULD PREVAIL ALL TERMINALS OVERALL...ALTHOUGH RESIDUAL MOISTURE FROM RAINS YDAY COULD BRING REDUCED VSBYS AT RVS TOWARD TOMORROW MORNING. && .PREV DISCUSSION... /ISSUED 1026 AM CDT SAT JUL 14 2012/ ..UPDATE... DISCUSSION... JUST A FEW RELATIVELY MINOR TWEAKS TO THE EARLIER UPDATE. AREA OF SOLID CONVECTION IS DROPPING SOUTHWARD THROUGH NORTH CENTRAL ARKANSAS...THE WESTERN EDGE OF WHICH IS GRAZING PARTS OF CARROLL COUNTY AND PROBABLY EVENTUALLY PARTS OF MADISON COUNTY. INDIVIDUAL CELLS ALSO STARTING TO DEVELOP FURTHER SOUTH TOWARD FRANKLIN COUNTY. INCREASED POPS IN THIS FAR EASTERN PART OF THE FORECAST AREA AS A RESULT. TEMPERATURES ACTUALLY A COUPLE OF DEGREES WARMER ON THE 15Z OBS IN NORTHWEST ARKANSAS THAN IN PARTS OF NORTHEAST OKLAHOMA DUE TO YESTERDAYS RAINFALL IN OKLAHOMA. RAISED HIGHS A COUPLE OF DEGREES ALONG THE 540 CORRIDOR...WITH INCREASING CLOUDINESS LIKELY PRECLUDING ANYMORE WARMUP THAN THAT. PREV DISCUSSION... /ISSUED 745 AM CDT SAT JUL 14 2012/ .UPDATE... DISCUSSION... QUICK UPDATE THIS MORNING TO INTRODUCE SOME SMALL POPS IN THE FAR EASTERN PART OF THE FORECAST AREA PRIOR TO 18Z...AND ALSO TO DECREASE HIGH TEMPERATURES SOME IN THE AREAS THAT SAW THE GOOD RAINS YESTERDAY. A FEW ECHOES ARE BEGINNING TO SHOW UP ON RADAR TO THE EAST OF INTERSTATE 540 IN NORTHWEST ARKANSAS...AN EXTENSION OF THE MORE VIGOROUS CONVECTION NEAR SPRINGFIELD. THIS ACTIVITY SHOULD REMAIN SPOTTY AT BEST...BEFORE BIGGER CHANCES FOR RAIN ARRIVE DURING THE AFTERNOON HOURS AS PREVIOUSLY FORECAST. INCREASED HUMIDITY IS LIKELY TODAY ACROSS MAINLY PORTIONS OF NORTHEAST OKLAHOMA DUE TO YESTERDAYS RAIN. DEW POINTS WERE RAISED A FEW DEGREES AT SELECT LOCATIONS /SUCH AS TULSA AND BARTLESVILLE/ DUE TO INCREASED SURFACE MOISTURE...AND HIGH TEMPERATURES WERE DECREASED A FEW DEGREES DUE TO THE SAME REASON. FORECAST HEAT INDEX VALUES ARE GENERALLY UNCHANGED DUE TO THE TRADE OFF BETWEEN THE DECREASED AMBIENT TEMPERATURE AND THE INCREASED HUMIDITY. PREV DISCUSSION... /ISSUED 603 AM CDT SAT JUL 14 2012/ DISCUSSION... THE 12Z TAF DISCUSSION CAN BE FOUND BELOW. AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. MORNING FOG IS OCCURRING AT NE OK SITES DUE TO YESTERDAYS RAINS. VSBYS WILL PERSIST IN THE MVFR RANGE...BRIEFLY DIPPING DOWN INTO THE IFR RANGE THROUGH 14Z OR SO. VFR WILL PREVAIL OTHERWISE WITH THE CHANCE OF AN ISOLD TS OVER IN NW AR OR SE OK THIS AFTERNOON. CHANCES ARE NOT HIGH ENOUGH TO WARRANT ANYTHING OTHER THAN A VCTS MENTION FOR NOW. LACY PREV DISCUSSION... /ISSUED 303 AM CDT SAT JUL 14 2012/ DISCUSSION... UPPER HIGH PRESSURE WILL REMAIN STRONG TO OUR WEST AND EAST... WITH AN AREA OF WEAKNESS IN BETWEEN OVER THE NEXT FEW DAYS. THIS WILL HOLD TEMPERATURES DOWN SLIGHTLY... AND SHOULD ALSO ALLOW FOR CONTINUATION OF DIURNAL CONVECTIVE ACTIVITY ACROSS MAINLY THE EASTERN HALF OF THE FORECAST AREA. WILL HAVE POPS IN THE FORECAST FOR THE AFTERNOON AND EVENING HOURS THROUGH MONDAY. HIGH PRESSURE IS EXPECTED TO STRENGTHEN BY TUESDAY... WHICH SHOULD END THE DIURNAL SHOWER ACTIVITY... WHILE INCREASING TEMPERATURES ACROSS THE REGION FOR THE REMAINDER OF THE UPCOMING WEEK. AFTERNOON HEAT INDEX VALUES MAY PUSH TO OVER 105 DEGREES BY LATE IN THE WEEK. OVERNIGHT LOWS STILL LOOK TO REMAIN SLIGHTLY BELOW ADVISORY CRITERIA... ALTHOUGH SOME AREAS MAY BE CLOSE. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...22 LONG TERM....07 AVIATION...22
Hazardous weather outlook, Jul 14, 12:46 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1246 PM CDT SAT JUL 14 2012
ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1246 PM CDT SAT JUL 14 2012
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...SOUTHEAST AND EAST CENTRAL OKLAHOMA...NORTHWEST ARKANSAS.
ONSET...ONGOING THROUGH EARLY EVENING.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...THIS AFTERNOON.
FIRE WEATHER DANGER.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...THIS AFTERNOON.
DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE ONGOING EARLY THIS AFTERNOON
ACROSS PORTIONS OF NORTHWEST ARKANSAS. ADDITIONAL DEVELOPMENT IS
EXPECTED THROUGH THE AFTERNOON AND INTO THE EARLY EVENING ACROSS
EAST CENTRAL AND SOUTHEAST OKLAHOMA. LOCALLY HEAVY RAIN AND ISOLATED
DAMAGING DOWNBURST WINDS ARE POSSIBLE WITH THE STRONGEST STORMS.
HEAT INDICES WILL RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON
OVER NORTHEAST OKLAHOMA. A MID LEVEL RIDGE OVER MUCH OF THE PLAINS
WILL MAINTAIN MOSTLY SUNNY SKIES AND HOT CONDITIONS OVER MUCH OF
OKLAHOMA.
A LIMITED FIRE DANGER WILL PERSIST OVER MUCH OF NORTHEAST OKLAHOMA
DUE TO THE RECENT DROUGHT CONDITIONS...WITH OVERALL FIRE SPREAD
POTENTIAL REDUCED DUE TO LIGHT WINDS. HOWEVER...OUTFLOW FROM
THUNDERSTORMS COULD CREATE GUSTY...RAPIDLY SHIFTING
WINDS...RESULTING IN PROBLEMS FOR ANY ONGOING FIRE FIGHTING EFFORTS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY THROUGH FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...
DANGEROUS HEAT POTENTIAL.
EXTENDED DISCUSSION...
STORMS ARE EXPECTED IN THE SAME GENERAL AREA ON SUNDAY AND MONDAY
AFTERNOON...MAINLY OVER THE HIGH TERRAIN OF SOUTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS. ISOLATED DAMAGING DOWNBURST WIND REPORTS
REMAIN POSSIBLE.
THE FIRE DANGER WILL GRADUALLY INCREASE INTO THE ELEVATED CATEGORY
NEXT WEEK. A MID AND UPPER LEVEL RIDGE IS FORECAST TO REBUILD OVER
THE CENTRAL AND SOUTHERN PLAINS LATER IN THE WEEK...AND THIS WILL
BRING SEVERAL DAYS OF HOT AND DRY WEATHER WHICH WILL ONLY
EXACERBATE THE FIRE WEATHER SITUATION. HEAT INDICES WILL GRADUALLY
CLIMB AS WELL...REACHING OR EXCEEDING 105 DEGREES BY WEDNESDAY OR
THURSDAY OF NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Jul 14, 2:04 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
204 PM CDT SAT JUL 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG GREENWOOD 35.22N 94.26W
07/14/2012 SEBASTIAN AR EMERGENCY MNGR
POWER OUT CAUSED BY OUTFLOW WINDS
&&
JBMSpecial weather statement, Jul 14, 2:07 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
207 PM CDT SAT JUL 14 2012
OKZ072-074-076-141945-
HASKELL OK-LE FLORE OK-SEQUOYAH OK-
207 PM CDT SAT JUL 14 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
EASTERN HASKELL AND NORTHERN LE FLORE
IN EAST CENTRAL OKLAHOMA
CENTRAL SEQUOYAH
AT 207 PM CDT...STRONG THUNDERSTORMS AND ASSOCIATED OUTFLOW WINDS
WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF BRUSHY
TO 7 MILES EAST OF SPIRO TO 24 MILES EAST OF POTEAU...MOVING
SOUTHWEST AT 30 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...KEOTA...SALLISAW...GANS...VIAN...BRUSHY...BOX...POTEAU...
HOWE...WISTER...MILTON...PANAMA...BOKOSHE...SPIRO...LAKE TENKILLER
STATE PARK...BRUSHY LAKE STATE PARK AND HEAVENER RUNESTONE STATE
PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3490 9462 3501 9493 3564 9505 3563 9466
3521 9459 3491 9444
TIME...MOT...LOC 1907Z 053DEG 26KT 3558 9467 3524 9452
3509 9423Special weather statement, Jul 14, 2:16 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 PM CDT SAT JUL 14 2012
OKZ049-073-075-141945-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
216 PM CDT SAT JUL 14 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN PITTSBURG...NORTHERN PUSHMATAHA AND SOUTHWESTERN
LATIMER
AT 217 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
YANUSH...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...YANUSH...CLAYTON...TUSKAHOMA AND SARDIS.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3454 9525 3465 9560 3485 9535 3479 9519
TIME...MOT...LOC 1917Z 015DEG 9KT 3474 9534Local storm report, Jul 14, 2:44 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
244 PM CDT SAT JUL 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM TSTM WND DMG VAN BUREN 35.44N 94.35W
07/14/2012 CRAWFORD AR NWS EMPLOYEE
HIGHWAY SIGN BLOWN DOWN ONTO INTERSTATE 540 AND
INTERSTATE 40 JUNCTION.
&&
PBSLocal storm report, Jul 14, 2:57 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
257 PM CDT SAT JUL 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG 4 W GREENWOOD 35.22N 94.33W
07/14/2012 SEBASTIAN AR EMERGENCY MNGR
POWER LINES BLOWN DOWN.
0155 PM TSTM WND DMG 2 SE JENNY LIND 35.23N 94.29W
07/14/2012 SEBASTIAN AR EMERGENCY MNGR
POWER LINES BLOWN DOWN.
&&
JBMSpecial weather statement, Jul 14, 3:02 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 PM CDT SAT JUL 14 2012
OKZ049-073-075-142030-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
302 PM CDT SAT JUL 14 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
PITTSBURG...PUSHMATAHA AND SOUTHWESTERN LATIMER
AT 300 PM CDT...A CLUSTER OF STRONG THUNDERSTORM WAS LOCATED
IN PITTSBURG PUSHMATAHA AND SOUTHWEST LATIMER COUNTIES.
THESE STORMS WERE MOVING SOUTHWEST ABOUT 15 MILES AN HOUR.
SOME LOCATIONS THAT MAY BE AFFECTED BY THESE STORMS
INCLUDE...WILBURTON...YANUSH...HIGGINS...DAMON...GOWEN...MCALESTER...
KIOWA...PITTSBURG...BLANCO...SAVANNA...HARTSHORNE...HAILEYVILLE...DOW
...BACHE...ALDERSON...KREBS...BLOCKER...CLAYTON...MOYERS...FINLEY...K
OSOMA...SNOW...NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...ALBION...EU
BANKS...DUNBAR...SARDIS AND CLAYTON LAKE STATE PARK.
THESE STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH.
LAT...LON 3443 9579 3451 9578 3451 9568 3459 9568
3459 9588 3467 9589 3468 9598 3479 9605
3498 9584 3511 9555 3475 9506 3468 9506
3468 9499 3443 9512 3428 9538 3427 9566
TIME...MOT...LOC 2000Z 051DEG 6KT 3465 9575The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:24 PM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Jul 14, 1:43 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 48 min |
| Jul 14, 2:07 PM CDT | Special Weather Statement | TSA | Sequoyah | 38 min |
| Jul 14, 2:16 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| Jul 14, 3:19 PM CDT | Special Weather Statement | TSA | Haskell, LeFlore | 26 min |
| Jul 14, 3:52 PM CDT | Special Weather Statement | TSA | Latimer | 23 min |
| Jul 14, 4:04 PM CDT | Special Weather Statement | TSA | Choctaw | 41 min |
| Jul 14, 4:11 PM CDT | Special Weather Statement | TSA | Pittsburg | 19 min |
| Jul 14, 4:17 PM CDT | Special Weather Statement | TSA | Pushmataha | 58 min |
| Jul 14, 4:38 PM CDT | Special Weather Statement | TSA | Choctaw | 67 min |
| Jul 14, 6:09 PM CDT | Special Weather Statement | TSA | Osage | 66 min |
| Jul 13, 8:54 PM CDT | Special Weather Statement | TSA | Madison | 36 min |
| Jul 14, 12:34 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 56 min |
| Jul 14, 12:59 PM CDT | Special Weather Statement | TSA | Crawford, Washington | 31 min |
| Jul 14, 1:25 PM CDT | Special Weather Statement | TSA | Crawford, Franklin | 35 min |
| Jul 14, 1:29 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Jul 14, 1:56 PM CDT | Special Weather Statement | TSA | Crawford | 34 min |
Nearby
Special Weather Statements in Oklahoma, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.